# SDR DALA2023052304115

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2776334) DURING INSPECTION FOUND PASSENGER COMPARTMENT, R2 DOOR LOWER INNER CHORD. (MOP SILL) AT WL 208, FROM BS 907 TO BS 980 HAS TOOL MARKS. REPAIRED R2 DOOR LOWER INNER CHORD (MOP SILL) WL 208 BS 907 -980 IAW DELTA ER/A 608311-14 REV ORIGINAL.
